# SDR ASAA9710120

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 6548685116
- Condition: Worn
- Location: A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT AIR CONDITIONING BAY DOOR ALUMINUM FOIL PLY WAS FOUND TO BE WORN AT VARIOUS LOCATIONS. REPAIRED PER EA 5240-01026 AND BOEING TELEX ASA-SEA-97-0443RR.  (M)
